# SDR SCNA98146

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON CLIMBOUT, PRESSURIZATION APPEARED TO BE WORKING NORMALLY.  AT FL230 CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE INDICATED 13,000 FT.  CABIN WAS CLIMBING AT 1000 FPM, O2 MASKS DROPPED IN THE PASSENGER CABIN.  AUTO FAIL AND STANDBY LIGHTS CAME ON.  CREW O2 MASKS WERE PUT ON.  PASSENGER O2 LIGHT WAS NOT ILLUMINATED.  OUTFLOW VALVE INDICATED FULL CLOSED.  STANDBY MODE WAS NOT CONTROLLING THE CABIN, WHEN THE CARGO OUTFLOW VALVE WAS CLOSED THE CABIN STOPPED CLIMBING AND STARTED A 2-300 FPM RATE OF DESCENT.  CARGO OUTFLOW VALVE WAS CYCLED AND MADE RATE OF DESCENT INCREASE TO 600 FPM.  AT 11,000 FT ON DESCENT INTO DESTINATION AUTO SELECTED AND SYSTEM APPEARED TO WORK NORMALLY.  COULD NOT DUPLIATE ON GROUND.
